Seen The New Commercials?
Posted 13 June 2011 - 12:40 AM
Posted 17 September 2011 - 12:53 AM
Posted 18 September 2011 - 12:05 PM
I will NEVER put that shit or any other antidepressant in me again. I battled with Doctors & Social workers etc over coming off it. They were all against it, very rude, unhelpful and in the end I just took my health care under my own management as I felt like they couldn't give a toss whether I lived or died due to the damage that shit does. I'm convinced they want everyone hooked on it and will continue to dream up marketing plans & indoctrinate health care muppets into prescribing it for all ailments. We live in a dangerous world - you have to look out for yourselves because no one else will. I wish you all well and yes, you can get off it - but you must wean slowly to restore yourself. x
Posted 18 February 2012 - 06:46 PM
I've been noticing that E Lilly seems to think Cymbalta can "fix" everything.
Posted 26 May 2012 - 02:09 AM
Sounds a little suspicious to me.
I know without a doubt that there was a point at which anti-depressants saved my life. At what point do we determine that the "cure" is now the culprit? Where is the line so that we know when we've crossed it?
Posted 07 June 2012 - 10:56 PM
Imho, Lilly's Cymbalta marketing team are determined to get just about everyone stuck on this insidious drug and it doesn't take much to do it - just within a few days of being on it, a person will wonder what's going on if they just stop. It's altering delicate brain chemistry people - wake up! I have not seen a TV advert in Australia yet (where our lowest available dose is 30mg, not 20), but certainly it's being advertised online, targeting diabetic neuropathy (which it actually exacerbates badly and I am now in agony due to it) and pain relief for arthritis (also much worse), fibromyalgia and anything else they can dream up. I reckon we need our own adverts everywhere blowing the whistle on this muck before we end up with a whole generation stuck on it like grey emotionless, impotent zombies. I'm on my first day Cymbalta free after 2.5 years being stuck on it (60mg and 30mg) and a very tough slow 6-7 months self tapering wean with zero help from any Doctors - who haven't got a clue about withdrawal, let alone care. Boy, do I know about it! Still getting brain zaps and feel like I will pass out whenever I move, urge incontinence and I'm probably more depressed than ever as well as being fearfully aware of those impulsive suicidal urges... Lilly should be taken to task over this. They don't even market a weaning program - because they darn well know the effects of withdrawal are horrific. This stuff wasn't even trialed properly and is not for long term use. It's ruined my life for long enough and I have no clue if I will ever recover from Cymbalta. I make it my duty to tell anyone who will listen about the evils of Cymbalta. If it was used as a weapon of war - it would be one of the cruelest. I refuse to be a free labrat for Lilly a day longer. I will endeavour to post a progress update as I go along, now I am not even taking a couple of those micro-granules. I do not expect the next 6 months to be easy.
This is my first time posting on this forum and I just read this post, so I wanted to ask your advice as to how I should go about coming off the Cymbalta from your experience. I have been suffering from anxiety and depression for quite a while now and without going into all my details was prescribed Cymbalta. I have been taking it now for 3 weeks only and have found it to make matters much worse than before I started taking it. I have spoken to my GP (not the Psychiatrist who put me on it) and she is astounded that they would actually put me on this drug in the first place. She is a believer in the more alternative approach. She advised me to cut the dose in half (I was taking 60mgs) and so I have been dividing the granules into half and taking them for the past couple of days. I am still so bad that I can't even get up out of bed until late in the afternoon. The other day I had a really frightening experience where I sat up in bed and felt like the bed collapsed underneath me. I quickly laid back down again and was frightened to sit up again. After trying to get advice from someone on the phone my husband resorted to taking me to emergency in the hospital, where he had to get a wheelchair to take me in because I could hardly walk. They took my blood pressure etc and told me that if I was admitted I would have to undergo all sorts of tests and I declined on that and went to my local GP instead. She suggested I fill a script for a beta blocker (to calm my racing heart) and to decrease the Cymbalta dose to half, but she didn't say for how long.
Now it is day 3 of decreased dose and I still feel like death. The palpitations are a bit less but the nausea and feelings of doom and gloom and the panics and tears are still there. Sometimes I can't even speak I am so confused and fidgety. It is impossible to just relax as so many people seem to tell me to do.
I just don't know who I should turn to as I know if I do go into hospital they will just want me to stay on the drugs or put me on another type of drug, which petrifies me now. I have got another appointment with a Psychiatrist in 10 days but don't want to see them because I know they will want me to stay on the Cymbalta. It is so difficult to know which way to turn. I am at my wits end, trying to figure this out. I feel so helpless and lost right now. If you have any advice for me it would really be appreciated.
Posted 08 June 2012 - 01:34 PM
Welcome to the Forum. This Forum will be your support and strenght right now durng withdrawal. Don't expect anybody who has not gone through this to understand what you are going through. They just can't possibly imagine it unless they have experienced it themselves. Refer your friends, family , and Drs to this forum so they might get a little understanding of the emotional and physical pain/roller coaster you are going through. Try to read as many posts new and old that you can. There is a wealth of information here regarding decreasing the dosage by counting the balls, and supplements that can help you withdraw. I did kind of a fast detox by decreasing from 90mg (took for 4 years) down to 60mg for 2 weeks,then 30mg for 2 weeks, Then I was supposed to do 30mg evert other day for a week then stop. I immediately got the flu, I thought. After about 3 weeks of these crazy symptoms I looked to the internet to see if maybe some of my symptoms were related to withdrawal. I WAS TOTALLY SHOCKED, but also relieved to find out I was not going CRAZY and I was not alone. I wish there was some way I could make this easier for you but all I can tell you is that I get through it with PRAYER ONE DAY AT A TIME.I believe in my heart that God led me to this Forum for support. I love this Forum!!!Just keep reading and posting your concerns. WE CARE AND ARE HERE FOR YOU.
Good luck and may God Bless you and keep you safe. YOU CAN DO IT!!!
Posted 10 June 2012 - 03:32 AM
I'm taking nothing for depression/neuropathy and still having the odd brain zap & dizziness - my "Cymbalta moments" as I call it. . Still having seizures at night, bouts of horrible dementia and just wish I'd never listened to the Doctors & allowed myself to be their labrat for this evil drug. Depression is still much better off it and bladder control is almost back to normal. The ONLY way to go is wean slowly, count the grains even tho it's tedious - over months, even if you're only just on it a few weeks, start to cut it down really slowly - your brain is way more delicate than you know. This shit does pretty weird things to you - that's how it's supposed to work - alter your neurology. Don't let them mess with you. It caused me DID/MPD, made my diabetic neuropathy 100 times worse & a host of other shit I've probably posted about elsewhere on this forum.
All I can do is wish everyone an end to the nightmare that is Cymbalta withdrawal & wish the medics would wake the hell up. Good luck everyone - keep the faith & get it out of your system SLOWLY because you are worth so much more than becoming a numb muppet with all sorts of horrible side effects. xxx
Posted 27 June 2012 - 05:32 PM
I have not seen it as I am overseas now but I do have Diabetes and they have tried to tell me that it is great for Diabetic Neuropathy aka Diabetic nerve damage pain management. Now being only 10 days on this and reading all of this and having my own strange side effects they (doctors and Pharmacists) claim no one else has ever had those issues and this is only in the first days of treatment.
Anyone seen the new commercials running for Cymbalta? I was watching a NHL hockey game last night (go Bruins) and saw a commercial for Cymbalta and something about Diabetes. Can't find it online. Anyone else see it?
I am not going to contininue for the 6 to 8 weeks to see if it really works or not, as by that time other damage will have occured in my opinion. Seems that any positive outcome is marginal compared to placebo under what research I have read, and you are almost guaranteed serious problems later when you try to ween off the drug especially when reading FDA's 2009 report
1) Cymbalta discontinuation syndrome is more severe and much more widespread than acknowledged by Eli-Lilly
2) Lilly sales representatives and marketing materials do not adequately inform physicians about the likelihood and severity of discontinuation syndrome
3)Lilly Direct to Consumer (DTC) advertizing is misleading related to the probability, severity and complexity of Cymbalta discontinuation
4)Lilly has not developed and fielded a clinically proven protocol for safely discontinuing Cymbalta
I for one will be trying my best to find other alternatives
Posted 02 August 2012 - 11:18 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users